# SDR 2020FA0000094

- Difficulty date: March 29, 2019
- Submitted: January 29, 2020
- Operation: General aviation
- Make and model: Cessna 210
- System (JASC): 5100 · Standard Practices/Structures
- Part: Collar
- Part number: S13771
- Condition: Missing
- Location: Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SWITCH PIN GUIDE COLLAR FOUND MISSING.  ALLOWS SWITCH PIN TO WOBBLE IN SWITCH HOUSING.  HARD TO SEE UPON INSPECTION.
